On the Regularized Trace of a Differential Operator of Sturm-Liouville Type

Gül E.

FILOMAT, vol.36, no.13, pp.4515-4523, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 36 Issue: 13
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2213515g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.4515-4523
  • Yıldız Technical University Affiliated: Yes


In this work, we study a spectral problem for the abstract Sturm-Liouville operator with a bounded operator coefficient V(t) and with periodic boundary conditions on the interval [0, π], and we present a regularized trace formula for this operator.